# SDR SWI2025F00229

- Difficulty date: December 2, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL27 BETWEEN FS 1015.00 - 1051.00. MARKED     (C-CHECK RO 2/26/2025)    REPAIRED FLOOR BEAM SECTION AT LBL 27.0 BETWEEN F/S 1015 TO F/S 1051 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
